| Catalog Number |
168-420 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
11/11/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.
Event or Problem Description
Patient reported "popped".Healthcare professional confirmed via physical exam on (b)(6) 2025.This record is for the left side.Device remains implanted.Device will not be returned.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b3.
Event or Problem Description